Extensions of Markusevic bases.

J. Vanderwerff

Mathematische Zeitschrift (1995)

  • Volume: 219, Issue: 1, page 21-30
  • ISSN: 0025-5874; 1432-1823

How to cite


Vanderwerff, J.. "Extensions of Markusevic bases.." Mathematische Zeitschrift 219.1 (1995): 21-30. <http://eudml.org/doc/174755>.

author = {Vanderwerff, J.},
journal = {Mathematische Zeitschrift},
keywords = {Corson compact dual ball; Markuševič basis; countably norming M- basis},
number = {1},
pages = {21-30},
title = {Extensions of Markusevic bases.},
url = {http://eudml.org/doc/174755},
volume = {219},
year = {1995},

AU - Vanderwerff, J.
TI - Extensions of Markusevic bases.
JO - Mathematische Zeitschrift
PY - 1995
VL - 219
IS - 1
SP - 21
EP - 30
KW - Corson compact dual ball; Markuševič basis; countably norming M- basis
UR - http://eudml.org/doc/174755
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.